# SDR VNAA20251216024

- Difficulty date: December 16, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N634NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 20,735 hours, 15,998 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 601R134002
- Condition: Corroded
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERNAL FACE OF LUGS L1, L2, L3, L4, L5, L6 AND INBOARD LUG AT LH AILERON.  FITTING #1 (1EA) AND L3, L4 OF CENTER HINGE FITTING (2EAS) WERE CLEANED PER CRJ 900 SRM 51-26-00-001-001-A01. LUGS BORES L 1 , L 2, L5 AND L6 AT AILERON LH WERE REPAIRED PER REO 670-57-61-237 REV. --
